# SDR SWAA2022030363560

- Difficulty date: February 28, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 59,856 hours, 28,424 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER FWD SLIDER IS CRACKED / R/R R/H UPPER FWD SLIDER REF AMM 53-31-31.
